Previous |  Up |  Next

Issue 2,  Volume 33, 1992 (Commentationes Mathematicae Universitatis Carolinae)

189-196 A concept of absolute continuity and a Riemann type integral.  Bongiorno, B.; Pfeffer, W. F.
197-204 Properties of the solution of evolution inclusions driven by time dependent subdifferentials.  Papageorgiou, Nikolaos S.
205-235 Totally convex algebras.  Pumplün, Dieter; Röhrl, Helmut
237-244 Convergence theorems for the Perron integral and Sklyarenko's condition.  Schwabik, Štefan
245-260 Semigroup formulation of Rothe's method: application to parabolic problems.  Slodička, Marián
261-268 Four-dimensional curvature homogeneous spaces.  Sekigawa, Kouei; Suga, Hiroshi; Vanhecke, Lieven
269-276 On invariant operations on pseudo-Riemannian manifolds.  Slovák, Jan
277-289 Linear rescaling of the stochastic process.  Lachout, Petr
291-297 Strong Fubini axioms from measure extension axioms.  Zakrzewski, Piotr
299-302 Harnack's properties of biharmonic functions.  Smyrnelis, Emmanuel P.
303-309 Bourbaki's Fixpoint Lemma reconsidered.  Banaschewski, B.
311-313 On a condition for the pseudo radiality of a product.  Bella, A.; Gerlits, J.
315-328 Čech complete nearness spaces.  Bentley, H. L.; Hunsaker, W. N.
329-334 Zero-dimensional Dugundji spaces admit profinite lattice structures.  Heindorf, Lutz
335-343 Continuous actions of pseudocompact groups and axioms of topological group.  Korovin, Alexander V.
345-352 On hereditary and product-stable quotient maps.  Schwarz, Friedhelm; Weck-Schwarz, Sibylle
353-372 Homology theory in the AST II. Basic concepts, Eilenberg-Steenrod's axioms.  Guričan, Jaroslav
Partner of
EuDML logo